# SDR USAA050672

- Difficulty date: May 23, 2005
- Submitted: June 30, 2005
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM STRAP CRACKED .5 INCH, BS 312, RBL 48 WL 200, BELOW CABIN FLOORBEAM.  REMOVED DAMAGED PART, DRILLED AND INSTALLED NEW STRAP IAW SRM 51-10-02.  (M)
